# SDR 2005FA0000531

- Difficulty date: January 28, 2005
- Submitted: April 14, 2005
- Operation: General aviation
- Aircraft: N147LH
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844103
- Aircraft time: 268 hours
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MZ6222
- Part serial: D123529
- Condition: Failed
- Location: Engine
- Part time: 197 hours
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

NEW STARTER FAILED AFTER 197.5 HOURS. BENDIX FAILED TO ENGAGE.
